# SDR AALA20130628014

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 36,297 hours, 15,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE LOWER VERTICAL LEG AT STATION 296 AT RT NR 1 DOOR WHERE CREASE ANGLE ATTACHES BY THE THRESHOLD.  REMOVED THE DAMAGE & REPAIRED IAW  SRM 51-70-11-2R.
